sus Injection advise

  1. New Member
    LiamB's Avatar
    Stats
    5'10"  186 lbs.
    Join Date
    Jul 2008
    Posts
    12
    Rep Power
    85
    Level
    3
    Lv. Percent
    74.75%

    sus Injection advise


    Hi guys,

    i'm on my second cycle of sus250 and deca but i think something might be up, after injecting sus on my 1st cycle i was absolutely fine, no bruising, no pain just slight discomfort but now things seem to have taken a turn, after each sus injection my face goes white, i get cold sweats, go really dizzy and my glute hurts like hell, after about 4 hours i get a massive bruise and the top of my leg starts to tingle, this has never happened before an i'm wondering if anyone on here has had the same problem,

  2. Enologist/Brewmaster/Damn good guy
    dg806's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Oct 2002
    Age
    51
    Posts
    2,346
    Rep Power
    1322
    Level
    35
    Lv. Percent
    42.5%
    Achievements Activity ProPosting Pro

    I can understand the pain as it could be a BA issue. But never heard of the other problems occuring.
  3. NutraPlanet Fanatic
    dsade's Avatar
    Join Date
    Mar 2003
    Age
    44
    Posts
    21,534
    Rep Power
    831756
    Level
    86
    Lv. Percent
    94%
    Achievements Activity VeteranActivity ProActivity AuthorityPosting ProPosting Authority

    Same brand/supplier?
    Evolutionary Muse - Inspire to Evolve
    BPS - Where Body meets Performance
    Flawless Skin Couture - We give you the tools to make you Flawless
    •   
       

  4. New Member
    animaleater2's Avatar
    Stats
    5'11"  200 lbs.
    Join Date
    Aug 2008
    Posts
    83
    Rep Power
    119
    Level
    8
    Lv. Percent
    31.48%

    probably either poor injection technique or high BA content. A non drousy antihisthemine might help as it seems you might have allergic reaction to the BA content in gear. Also are you using deca and sust in same pin? The prop might also be causing some of the pain. Injecting with the deca can be benificial for many reasons. It can ease the pain and allows you to pin a little less often. Just my 2 cents.
  5. New Member
    LiamB's Avatar
    Stats
    5'10"  186 lbs.
    Join Date
    Jul 2008
    Posts
    12
    Rep Power
    85
    Level
    3
    Lv. Percent
    74.75%

    Quote Originally Posted by animaleater2 View Post
    probably either poor injection technique or high BA content. A non drousy antihisthemine might help as it seems you might have allergic reaction to the BA content in gear. Also are you using deca and sust in same pin? The prop might also be causing some of the pain. Injecting with the deca can be benificial for many reasons. It can ease the pain and allows you to pin a little less often. Just my 2 cents.
    No i'm injecting seperately, in seperate sites, it's only in my glutes that the pain comes, now im finding that it's only my right glute that is giving me the pain, not the left one, also for some reason i dont feel like it's getting into the muscle, but i've not fat on my ass that it has to be lol, just feels different from last time, same brand everything
  

  
 

Similar Forum Threads

  1. Need help and advise
    By phattie in forum Weight Loss
    Replies: 2
    Last Post: 06-16-2010, 01:55 AM
  2. Advise?
    By Mydoc in forum Supplements
    Replies: 2
    Last Post: 12-18-2009, 08:03 PM
  3. can i have some advise
    By Matt11683 in forum Anabolics
    Replies: 29
    Last Post: 08-15-2005, 08:39 AM
  4. Looking for some advise
    By joey300z in forum Anabolics
    Replies: 14
    Last Post: 02-16-2005, 02:55 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in